Im 15 years old, and a while ago I made a thread explaining how my skin was itching. It was suggested that I take anti-histamines, try B12 tablets, and see an allergist. I have done all of these things, and I am still suffering. I have been on several anti histamines, which made little to no difference. I take the B12 tablets daily, and I dont see a change. I saw an allergist, but it was easy to see that she really didnt believe me. She said that it is probably just a "phase", or some kind of hormonal thing that has to do with puberty. Right now, I am currently taking a new medication called DOXEPIN. My symptoms are as follows-
Itching and redness on the face (primairly the cheeks), arms, chest, back, legs, and thyes, and sometimes on other places
Face feels very sticky, and very warm to the touch
Face looks swollen, mostly around the cheeks and lips
Arms look darker than usual, and there is often a blochy redness on my arms and hands
I am not positive, but it looks like there might be some small warts on my chest and arms. I dont know if this is related or not.
After taking a hot shower, my legs and face become EXTREMELY red and itchy
Symptoms are sometimes triggered by rigerous exercise, stress, intense heat, hot showers, and physical preasure on my body (if I lean my face on my hand, my face might start to itch)
This has been going on since last JUNE. I dont know how much longer I can take it... It has become so hard for me to concentrate in school, and to just have simple fun. These symptoms bother me on an everyday basis. I just want to get on with my life....I fear that if I dont get a cure soon, I may have to live with this for the rest of my life. Please, if you are suffering the same symptoms or know what is happening to me, respond ASAP.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?